# SDR ASAA0974983

- Difficulty date: March 21, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 29,523 hours, 12,725 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A581020
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOORBOARD P/N 147A5810 20 STA 907 947 RBL 16 61 DELAMINATED.  CLEANED & PREPPED AREA.  REPAIRED AEA IAW B737 700 SRM 53 00 50 REPAIR 9.
